# SDR CA130311004

- Difficulty date: February 22, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Amd FALCON2000EX
- Engine: Pwc PW308C
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Oil System
- Condition: Low Pressure
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING THE FIRST FLIGHT OF THE DAY, THE ACFT HAD TO DIVERT DUE TO LOW OIL PRESSURE PROBLEMS.  SOME MAINTENANCE WAS PERFORMED AND WHEN THE ACFT DEPARTED, THE PILOT RECEIVED ANOTHER LOW OIL PRESSURE, DOWN TO 42 PSI ACCOMPANIED BY A LOUD NOISE, WHICH FORCED AN ENGINE SHUTDOWN.  AT THAT TIME THE COMPRESSOR ROTOR STOPPED TURNING. AN UNEVENTFUL SINGLE ENGINE LANDING FOLLOWED.  GROUND INSPECTION FOUND A LARGE AMOUNT OF DEBRIS ON CHIP DETECTOR. THE ENGINE WILL BE REPLACED.
